# SDR SWAA2024011734158

- Difficulty date: December 20, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 141 RT WING 2023-761734<[01] DRILL NEW HOLES AND APPLY PROTECTIVE TREATMENT;[02] CORRECTED STEP 1; REPLACED ANGLE TRAILING EDGE LOCATED IRSS 141 RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2000 REV A MEASURE OF CRACK IS 0.350' TOOL USED CALIPER P/N: 500-172-30 S/N: 15237808 DUE DATE: 12-MAR-24 SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
